thickness

(redirected from Glossary of graph theory)
Also found in: Dictionary, Thesaurus, Legal, Encyclopedia, Wikipedia.

thick·ness

(thik'nes),
1. The measure of the depth of something, as opposed to its length or width.
2. A layer or stratum.

thickness

(thik´nes) a measurement across the smallest dimension of an object.
triceps skinfold (TSF) thickness  a measurement of subcutaneous fat taken by measuring a fold of skin running parallel to the length of the arm over the triceps muscle midway between the acromion and olecranon.

thick·ness

(thik'nĕs)
1. The measure of the depth of something, as opposed to its length or width.
2. A layer or stratum.

Patient discussion about thickness

Q. is there cause for alarm if i have a white thick discharge?

A. Hello, ruffdee, if the discharge is white, and NOT causing any itchy feeling, burn sensation, and not smelly, it probably still is in normal range.
But once you feel itchy, burning, its color turns yellowish or greenish, and it has bad smell, it might be a sign for an infection, and it is recommended then you to find a doctor to get the specific therapy to cure the infection.
"Stay healthy always.."

Q. after a pedicure, the soles of my feet are dark w/freckles, skin is itchy/thick, my derm says its eczema,help! the pedicure was in fall, 2002. I mad a mistake and wore nylon boots during a storm, the dye never fully disappeared. I would scrub the soles of my feet until I couldn't walk. However, within the last 4 months both heels are itchy, thick, dark-er and now they both have dark legions/ freckles have formed.

A. Are you sure you are going to a clean sterile saloon? It is very important to make sure they use sterile tools for a pedicure because they can transfer fungal infections very easily. Either way you should see a dermatologist to get the right kind of cream treatment for your feet.

Q. What would thick white "plaque" that builds up on the inside of the cheek be caused by? My son has RA & is on several medications. Is this caused by medication or is it a sign of gum disease or just certain oral products that he may be using?

A. You didn’t specify the medications he’s treated with, but some of the medications used to treat RA, especially steroids, may cause infection of the mouth with fungi (i.e. oral candidiasis). It’s a side effect of the treatment and it can be treated with local antifungal medications.

However, I haven’t even seen the lesions you speak about, so it’s all just general advice – you may want to consult your doctor.

You may read more here:
www.nlm.nih.gov/medlineplus/ency/article/000626.htm

More discussions about thickness